# SDR 95FDEA01633

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO STR 16R CRACK AT FRAME STA 500.  REMOVED INTERCOSTAL, CUT OUT DAMAGED SECTION OF STRINGER AND INSTALLED REPAIR PER SRM 53-10-3.
